Reversing Anti-Coagulation

So you got a patient who’s throwing up blood all over the place, is on coumadin and has an INR of 400. What do you do? Well, after you change your underwear.

The first two videos go over the basic science of clotting (platelets and the coagulation cascade) and the next three then go over what to do in the above situation. Please feel free to put any questions or comments below.

Primary Hemostasis

Secondary Hemostasis

Reversing Coumadin

Reversing Other Drugs

Reversing Anti-Coagulation

2 thoughts on “Reversing Anti-Coagulation

  1. Nisha B. says:

    So detailed! I really liked how each drug was covered in such detail in terms of pharmacology and its antidotes. I also like how there is a clinical scenario presented in each video making it more applicable when comparing it to cases that we actually see during our rotations.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s